EconPapers    
Economics at your fingertips  
 

Numerical simulation of stochastic ordinary differential equations in biomathematical modelling

M. Carletti, K. Burrage and P.M. Burrage

Mathematics and Computers in Simulation (MATCOM), 2004, vol. 64, issue 2, 271-277

Abstract: In this work we discuss the effects of white and coloured noise perturbations on the parameters of a mathematical model of bacteriophage infection introduced by Beretta and Kuang in [Math. Biosc. 149 (1998) 57]. We numerically simulate the strong solutions of the resulting systems of stochastic ordinary differential equations (SDEs), with respect to the global error, by means of numerical methods of both Euler–Taylor expansion and stochastic Runge–Kutta type.

Keywords: Stochastic ordinary differential equations; Numerical approximations; Biomathematical modelling (search for similar items in EconPapers)
Date: 2004
References: View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475403001575
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:64:y:2004:i:2:p:271-277

DOI: 10.1016/j.matcom.2003.09.022

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:64:y:2004:i:2:p:271-277